# SDR CALA2024051301467

- Difficulty date: May 9, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 62,840 hours, 25,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 1418800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) #1 WINDOW FRAME HAS 1 EA CRACK VERIFIED BY NDT HFEC WINDOW FRME CRACKED NON-ROUTINE IS FOR SPR REPOTABLE REPAIRED ON EA5310-04554 RV C SEQ 1008.
